Functional analysis of subelliptic operators on Lie groups

A.F.M. Elst, ter, D.W. Robinson

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)277-301
Number of pages25
JournalJournal of Operator Theory
Volume31
Issue number2
DOIs
Publication statusPublished - 1994

Fingerprint

Functional Analysis
Operator

Cite this

Elst, ter, A.F.M. ; Robinson, D.W. / Functional analysis of subelliptic operators on Lie groups. In: Journal of Operator Theory. 1994 ; Vol. 31, No. 2. pp. 277-301.
@article{67ca26ad600d43ee991f781cfe0ecb20,
title = "Functional analysis of subelliptic operators on Lie groups",
abstract = "No abstract.",
author = "{Elst, ter}, A.F.M. and D.W. Robinson",
year = "1994",
doi = "10.1016/0097-3165(81)90061-3",
language = "English",
volume = "31",
pages = "277--301",
journal = "Journal of Operator Theory",
issn = "0379-4024",
publisher = "Theta Foundation",
number = "2",

}

Functional analysis of subelliptic operators on Lie groups. / Elst, ter, A.F.M.; Robinson, D.W.

In: Journal of Operator Theory, Vol. 31, No. 2, 1994, p. 277-301.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Functional analysis of subelliptic operators on Lie groups

AU - Elst, ter, A.F.M.

AU - Robinson, D.W.

PY - 1994

Y1 - 1994

N2 - No abstract.

AB - No abstract.

U2 - 10.1016/0097-3165(81)90061-3

DO - 10.1016/0097-3165(81)90061-3

M3 - Article

VL - 31

SP - 277

EP - 301

JO - Journal of Operator Theory

JF - Journal of Operator Theory

SN - 0379-4024

IS - 2

ER -